# SDR SWAA2024080923988

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 51,630 hours, 34,253 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER AFT SPAR CAP HAS EVIDENCE OF CORROSION AT STAB BUT LINE 254.66.<[01] REPAIRED PER EA 24-155-02168. SPEED TAPE APPLIED.;[02] REPAIRED PER EA 24-155-02168. SPEED TAPE APPLIED. REF. TTG8Q00V2NFP;[03] VERIFIED MECHANIC REPAIRED PER EA 24-155-02168. SPEED TAPE APPLIED. REF. TTG8Q00V2NFP FOR PERMANENT REPAIRS
